# SDR MYWA09067

- Difficulty date: December 10, 2009
- Submitted: February 16, 2010
- Operation: Air carrier
- Aircraft: N742MA
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30675
- Aircraft time: 24,220 hours, 9,755 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - ON DESCENT INTO MIA PRESSED RE-CALL AND THE "MACH TRIM" LIGHT ILLUMINATED.
